LFSM기한의 비선형 필터 모델의 특성

Vol. 14, No. 2, pp. 75-84, 4월. 2004
10.13089/JKIISC.2004.14.2.75, Full Text:
Keywords: LFSM, LFSR
Abstract

본 논문에서는 잘 알려진 선형 대수 이론을 이용하여 LFSR을 활용한 LFSM의 구현 방법을 제시한다. 이를 사용하여 셀룰라 오토마타를 MFSR대신 사용하여 Anderson 정보누출과 같은 스트림 암호의 좋지 않은 성질을 제거하고자 하는 시도로는 안전성을 높일 수 없음을 보인다. 또한 LFSM에 기반한 비선형 필터 생성기가 Anderson 정보 누출의 위험성이 있는 형태로 변형 가능한지 확인하는 방법을 제시한다.

Statistics
Show / Hide Statistics

Statistics (Cumulative Counts from December 1st, 2017)
Multiple requests among the same browser session are counted as one view.
If you mouse over a chart, the values of data points will be shown.


Cite this article
[IEEE Style]
J. Hong, D. Lee and S. Ji, "A Characteristic of Nonlinear Filter Models based on LFSMs," Journal of The Korea Institute of Information Security and Cryptology, vol. 14, no. 2, pp. 75-84, 2004. DOI: 10.13089/JKIISC.2004.14.2.75.

[ACM Style]
Jin Hong, Dong-Hoon Lee, and Sung-Taek Ji. 2004. A Characteristic of Nonlinear Filter Models based on LFSMs. Journal of The Korea Institute of Information Security and Cryptology, 14, 2, (2004), 75-84. DOI: 10.13089/JKIISC.2004.14.2.75.